On $\kappa $-Lindelöf spaces

Volume 121 / 2010

Alejandro Ramírez-Páramo Colloquium Mathematicum 121 (2010), 265-271 MSC: Primary 54A25. DOI: 10.4064/cm121-2-8

Abstract

We use the Hausdorff pseudocharacter to bound the cardinality and the Lindelöf degree of $\kappa $-Lindelöf Hausdorff spaces.

Authors

  • Alejandro Ramírez-PáramoFacultad de Ciencias de la Electrónica
    Universidad Autónoma de Puebla
    Av. San Claudio y 18 Sur
    Col. Jardines de San Manuel
    Ciudad Universitaria
    Puebla, Pue. 72570, México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image